A Caltech Library Service

Equilibria in markets with a Reisz space of commodities

Aliprantis, Charalambos D. and Brown, Donald J. (1983) Equilibria in markets with a Reisz space of commodities. Journal of Mathematical Economics, 11 (2). pp. 189-207. ISSN 0304-4068. doi:10.1016/0304-4068(83)90036-8.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We present a new proof of the existence of competitive equilibrium for an economy with an infinite dimensional space of commodities.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemWorking Paper
Additional Information:© 1983 Elsevier B.V. Received May 1982, revised version accepted January 1983. The research of the first author was supported in part by NSF grant MCS 81-00787 and that of the second author in part by a grant from NSF to Yale University. This work was done at the California Institute of Technology while C.D. Aliprantis was a visiting Professor of Mathematics and D.J. Brown was a Sherman Fairchild Distinguished Scholar. We take this opportunity to thank our colleagues at Caltech for their hospitality, and we greatly acknowledge the comments of M. Florenzano, S. Simons and the referee on an earlier version of this paper. Formerly SSWP 427.
Funding AgencyGrant Number
NSFMCS 81-00787
Issue or Number:2
Record Number:CaltechAUTHORS:20171116-135352838
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83259
Deposited By: Jacquelyn Bussone
Deposited On:16 Nov 2017 22:16
Last Modified:15 Nov 2021 19:56

Repository Staff Only: item control page